Shop

Anti-Flamme Original 100g
May 11, 2018
Nurofen 100mg/5mL 200 mL Strawberry Suspension
May 11, 2018
Show all

Nuromol 200mg + 500mg 48 Tablets

$31.99

Andrew’s counselling tips:

  • Nuromol is a great combination product where you get both the anti-inflammatory effects of ibuprofen and the antipyretic (fever-reducing) effect of paracetamol
  • Nuromol is really useful as an anti-inflammatory for conditions such as headache/migraine, toothache, backache, muscle aches and period pain
  • Studies have shown that Nuromol no longer needs to be taken with food, however if you feel as though it upsets your stomach try to time your dose with your meal times
  • Don’t take any additional Ibuprofen or Paracetamol with Nuromol as it contains both the active ingredients
  • Maximum of 2 tablets 3 times daily (6 tablets in 24 hours)
  • It’s better to use Nurofen/Pamol for Children for children under the age of 12 as you can taper the dose to their specific weight
  • NOT to be taken in pregnancy or breastfeeding

Use only as directed, if symptoms persist see your doctor or health professional. Always read the label. Vitamins are supplementary to a balanced diet.

SKU: 2395312
Medicine Uses / Dose / Ingredients / Refer

What the medication can be used for:

  • Headache/ tension headache/ migraine headache
  • Fever
  • Muscular aches & Backache
  • Toothache
  • Arthritis/osteoarthritis
  • Cold & Flu symptoms
  • Period pain

 

Dosage:

  • Adults and Children from 12 years and up,  take 1 to 2 tablets every 6 to 8 hours with food and water up to a maximum of 6 tablets in 24 hours
  • It’s better to use Nurofen for Children for children under the age of 12 as you can taper the dose to their specific age and/or weight

 

Active Ingredients:

  • Ibuprofen 200mg & Paracetamol 500mg

 

Check with the pharmacist before taking if you are:

  • Suffer from asthma
  • Are allergic to any non-steroidal anti-inflammatory drug (NSAID) such as ibuprofen, aspirin or naproxen
  • Have stomach problems such as stomach surgery, stomach ulcer or kidney/liver problems
Brand

Brand

Nuromol

Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Nuromol 200mg + 500mg 48 Tablets”

Your email address will not be published. Required fields are marked *

X